MAUDE Adverse Event Report: TORNIER INC PERFORM REV INSERT TRIAL 3/4 39MM DIA +0 55%; TEMPLATE

TORNIER INC PERFORM REV INSERT TRIAL 3/4 39MM DIA +0 55%; TEMPLATE
Catalog Number MWP4390
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Material Disintegration (1177); Fracture (1260); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
Poly got chipped on the bottom and now will not fit in the trial stem.
 
Event or Problem Description
Poly got chipped on the bottom and now will not fit in the trial stem.
 
Additional Manufacturer Narrative
Correction: please refer to h6 device code.The reported event could be confirmed, since the device was returned and matches the alleged failure mode.The device inspection revealed the following: a visual inspection of the returned device revealed damage to one edge of the notch on the posterior side of the trial which interfaces with and locks into the compactor during trialing.A portion of material at this location is sheared off and missing.Aside from this localized damage, the remainder of the posterior surface and overall trial exhibit minimal wear and remain in near-new condition.Due to the nature of the returned device a functional inspection was not deemed necessary as a functional portion of the instrument is visibly damaged rendering it non-functional.Based on the investigation, the root cause was attributed to user-related factors.The damaged was consistent with mishandling of the instrument, either through misalignment during use or the application of excessive force during trialing.This conclusion is supported by the overall near-new condition of the instrument, aside from localized shearing damage at a critical interaction point on the posterior aspect of the trail.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
PERFORM REV INSERT TRIAL 3/4 39MM DIA +0 55%
Common Device Name
TEMPLATE
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22547540
Report Number0001649390-2025-00529
Device Sequence Number7014151
Product Code HWT
UDI-Device Identifier00846832083435
UDI-Public(01)00846832083435(11)230109(10)AB00548249
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWP4390
Device Lot NumberAB00548249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown